MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Model Number 787426
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that during the ureteroscopy, the opening of the retention tube was broken.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed.The sample was received in good condition, opened and without original packaging.Visual inspection noted the stent suture was not attached to the stent, and the pigtail from the bladder end was detached at the porthole.The device was not returned with the pigtail straightener or pusher.The pusher had a slight bend and a kink along the shaft.The device was viewed under 25x magnification.No deformities were noted other than the break on the bladder end of the pigtail at the midpoint of the porthole.The material of the stent at the break location showed no signs of damage or weakness.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿avoid improper handling of stent such as bending, kinking, tearing, etc.Misuse could damage the overall integrity of the stent.Care should be exercised when removing the stent from the inner polybag to eliminate tearing or fragmentation." correction: d10, h3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Common Device Name
STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8052094
Report Number1018233-2018-05261
Device Sequence Number19229075
Product Code FAD
UDI-Device Identifier10801741015363
UDI-Public(01)10801741015363
Combination Product (Y/N)N
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2022
Device Model Number787426
Device Catalogue Number787426
Device Lot NumberNGBS0061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2018
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1